Gaps in Chern Classes of Rank 2 Stable Reflexive Sheaves.
Mathematische Annalen, Tome 270 (1985), pp. 317-324
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MAN_1985__270_182961,
author = {Rosa M. Mir\'o Roig},
title = {Gaps in {Chern} {Classes} of {Rank} 2 {Stable} {Reflexive} {Sheaves.}},
journal = {Mathematische Annalen},
pages = {317--324},
year = {1985},
volume = {270},
zbl = {0535.14010},
url = {http://geodesic.mathdoc.fr/item/MAN_1985__270_182961/}
}
Rosa M. Miró Roig. Gaps in Chern Classes of Rank 2 Stable Reflexive Sheaves.. Mathematische Annalen, Tome 270 (1985), pp. 317-324. http://geodesic.mathdoc.fr/item/MAN_1985__270_182961/